SKIN SPOTS THAT SCALE
Mar 23, 2007
I HAVE HAD HIV SINCE 98 AND NOW ON THE MEDICATION ATRIPELA AND ALL OF A SUDDEN I HAVE THESE SPOTS ON MY LEGS ARMS STOMACH AND BACK. WHEN I SCRAPE THEM DRY SKIN OR SCALE COMES OFF THE SPOT. WHAT IS THIS I AM FULL OF FEAR AND GETTING STRESSED OUT. IS IT SOMETHING THAT JUST STARTED
Response from Dr. Henry
If you have been on Atripla or its components for a while (ie > 306 months)it would seem unlikely that the rash is due solely to your HIV treatment. A wide range of skin conditions from seborrhea to folliculitis to actinic keratosis to pityriasis and many others can look like the lesions you describe. I advise seeing your HIV specialists and/or a dermatologist. Most of those conditions are treatable and not linked directly to your HIV regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Must Hiv Enter A Person's Bloodstream In Order To Infect The Person
- How Bad Will The Muscle Aches Be When You Have Hiv?
- Thrush And Severe Throat Pain
- Hiv Western Blot Test How Long Does It Take For Results
- How Long For Hiv To Turn Into Aids Without Treatment?
- Time Between Hiv Infection And Onset Of Disease Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.